Self-commuting quantifiers

Journal of Symbolic Logic 61 (1):212-224 (1996)
  Copy   BIBTEX

Abstract

We characterize the generalized quantifiers Q which satisfy the scheme $QxQy\phi \leftrightarrow QyQx\phi$ , the so-called self-commuting quantifiers, or quantifiers with the Fubini property

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,503

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Quantification.Anna Szabolcsi - 2010 - Cambridge University Press.
Definability of polyadic lifts of generalized quantifiers.Lauri Hella, Jouko Väänänen & Dag Westerståhl - 1997 - Journal of Logic, Language and Information 6 (3):305-335.
Scope dominance with upward monotone quantifiers.Alon Altman, Ya'Acov Peterzil & Yoad Winter - 2005 - Journal of Logic, Language and Information 14 (4):445-455.
Generalized Quantifiers, and Beyond.Hanoch Ben-Yami - 2009 - Logique Et Analyse (208):309-326.

Analytics

Added to PP
2009-01-28

Downloads
62 (#194,293)

6 months
1 (#455,921)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Dag Westerståhl
Stockholm University

Citations of this work

The Square of Opposition and Generalized Quantifiers.Duilio D'Alfonso - 2012 - In J.-Y. Beziau & Dale Jacquette (eds.), Around and Beyond the Square of Opposition. Birkhäuser. pp. 219--227.
Scope dominance with upward monotone quantifiers.Alon Altman, Ya'Acov Peterzil & Yoad Winter - 2005 - Journal of Logic, Language and Information 14 (4):445-455.
Scope dominance with monotone quantifiers over finite domains.Gilad Ben-Avi & Yoad Winter - 2004 - Journal of Logic, Language and Information 13 (4):385-402.
Indépendance faible des quantificateurs.Richard Zuber - 2007 - Logique Et Analyse 198:173-178.

View all 6 citations / Add more citations

References found in this work

Polyadic quantifiers.Johan Benthem - 1989 - Linguistics and Philosophy 12 (4):437 - 464.
Scopeless quantifiers and operators.Thomas Ede Zimmermann - 1993 - Journal of Philosophical Logic 22 (5):545 - 561.

Add more references